# SDR CALA2017081402665

- Difficulty date: July 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347210420000
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL AT LOWER ANGLE FRAME 68 IS CRACKED.   REMOVED AND REPLACED L2 DOOR SILL FRAMES 66 - 68 IAW SRM 51-72-11, AND SRM 51-42-11, REV 118.
